# SDR DALA1011620661

- Difficulty date: March 22, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1260 S19l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN HAS LIGHT CORROSION AND PROTECTIVE FINISH MISSING AT AREAS UNDER WING TO BODY FAIRINGS FROM STA 1260 BETWEEN STR 19L AND 19R.  ACCOMPLISHED ER/A 482425-14 REV, REF NON ROUTINE 157084.
